# SDR SWAA001615

- Difficulty date: August 27, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 41,251 hours, 40,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 2 L/E SLAT LOWER SKIN CRACKED I/B OF PREVIOUS REPAIR.  REPAIRED SKIN PER BAC DRAWING AND SRM.
